Dec 07, 2019, 08:41 am

News:

Siteniz Guncelleniyor...


Pesticide poisoning

Started by Leila, Apr 04, 2018, 04:33 pm

Previous topic - Next topic

Leila

Insecticide poisoning, is one of the situations that almost anyone can come to. During the spraying we can encounter at home, at work and outside, poisoning can occur through touch. Organic phosphorous insecticides, which have a very wide field of use, have high resolution if they are low in water. It is considered to be one of the frequent poisonings caused by poisoning by the way of the way and therefore with the usage area being too much. In addition, poisoning may occur due to the use or exposition of medicine containers, or insufficient storage of medicines during insecticide treatment. After entering the body of the insecticide, the enzymatic effect on the tissues is compulsory to interfere with the liver in the first place.

Insecticide poisoning There are many symptoms of poisonings known as. Clinical indication can be found at different times depending on the effect and amount. These symptoms can be seen immediately by taking the pox or within a few hours or it can be seen at the end of a week. Generally, the first case is the increase in saliva and the strains and vibrations seen in various muscle groups. Depending on the weakness of the muscles, a shaky walk can be observed. In addition, nausea, vomiting, pain and cramping, involuntary pussy and puffing, difficulty breathing, loss of vibrations and reflexes on the skin, on the eyelids and in the face muscles can be seen. Mucous membranes may have a cyanotic appearance with insufficient oxygen.

Leila

When insecticide poisoning is diagnosed as early as it is in all other poisonings it is easier to get rid of situations such as rescuing and death. Otherwise, coma and deaths can occur in poisonings that are late. Insecticide poisoning occurs not only when it is touched, but when it is established in the medicated environment. Even if the medicine is used for a long time, it will be exposed to the smell and the poisoning will eventually occur. The situation can be more dangerous for those who do not breathe in insecticide poisoning. In such cases it is urgently necessary to go to one of the nearest health facilities. It can also be in the hands of someone who is away from the poisoning of insect pills. Do not use the medicated room after yada at the time of medication. The sprayed room should be well ventilated after three hours and should be used later. In addition, children, seniors and pregnant women should be sprayed when they are not affected because they are low immunity. In addition, the inscription of insecticide poisoning is considered by experts as follows.

Leila

Difficult breathing
Cough
Oxygen level causes imbalance vigilance
seizures
Stomach ailment
Vomiting
Symptoms of poisoning are quite painful, but poisoning must be removed by a doctor as soon as possible. Otherwise, the risk of death increases as the poisoning continues.